Deakin University
Browse

File(s) under permanent embargo

Inference on modelling cross-sectional dependence for a varying-coefficient model

journal contribution
posted on 2016-08-01, 00:00 authored by B Peng
In this note, I have studied a varying-coefficient model under cross-sectional dependence. The technique of Robinson (2011) is employed to mimic the dependence among cross-sectional data sets. The asymptotic normality is established for the proposed estimator.

History

Journal

Economics Letters

Volume

145

Pagination

1-5

Location

Amsterdam, The Netherlands

ISSN

0165-1765

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal, C Journal article

Copyright notice

2016, Elsevier B.V.

Publisher

Elsevier

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC